Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started using .1% retin-A regularly over the summer, and i've been using it sporadically since a year and a half ago. Is it normal that I can pile on the medication and my face will NEVER dry out or peel?

When i first started using it a year and a half ago it was very aggravating to my skin, but I eventually got used to it. However I would only use it a couple nights per week, sometimes not using it for weeks at a time. Now I use it every night and I even pile some on certain spots and the spots just don't peel! (I'm hoping they peel so my red marks fade) After I pile it on certain spots I spot treat them even more by leaving a sulfur mask on overnight, EVERY NIGHT and still they are not a bit dry. I also use a normal amount of duac in the morning.

I don't even use a moisturizer. my skin has been very oily since I started regularly using these creams over the summer.

maybe using too much retin-a causes my skin to overproduce oil? Come to think of it, a couple weeks after i started using the creams regularly, my skin started breaking out a bit more.

maybe i've just been having an "initial breakout" since mid-June?

any thoughts????????

Christina

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×